Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Banach spaces with an unconditional basis that are isomorphic to a nonatomic Banach lattice
HTML articles powered by AMS MathViewer

by Lea McClaran PDF
Proc. Amer. Math. Soc. 123 (1995), 471-476 Request permission

Abstract:

It is proved that if X is a Banach space with an unconditional basis, then X is isomorphic to a nonatomic Banach lattice which is not order continuous if and only if X contains a subspace isomorphic to ${c_0}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15, 46B42
  • Retrieve articles in all journals with MSC: 46B15, 46B42
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 471-476
  • MSC: Primary 46B15; Secondary 46B42
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1254847-0
  • MathSciNet review: 1254847